MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BIL-D GEN.2; BILIRUBIN, DIAZO COLORIMETRY

ROCHE DIAGNOSTICS BIL-D GEN.2; BILIRUBIN, DIAZO COLORIMETRY
Catalog Number 08056951190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable bilirubin total gen.3 and bil-d gen.2 results from the cobas c 303 analytical unit.This medwatch will cover bil-d gen.2.Please refer to the medwatch with a1 patient identifier (b)(6) for the bilirubin total gen.3.Patient 1's bilirubin direct result on the c303 was 8.63 umol/l, and the result from the vitros analyzer was 0 umol/l.Patient 2's bilirubin direct result on the c303 was 18.5 umol/l, and the result from the vitros analyzer was 0 umol/l.An additional result of 22.0 umol/l was provided; it was unclear which patient this result is regarding.Clarification was requested but not provided.
 
Additional Manufacturer Narrative
The cobas c 303 analytical unit serial number is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation determined that there was no product issue found.

Brand Name
BIL-D GEN.2
Common Device Name
BILIRUBIN, DIAZO COLORIMETRY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21697496
Report Number1823260-2025-00886
Device Sequence Number9281621
Product Code CIG
UDI-Device Identifier07613336121061
UDI-Public07613336121061
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K123965
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue Number08056951190
Device Lot Number821190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age3 MO
Patient SexUnknown